# SDR USAA980583

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 36,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN VISUAL INSPECTION, FOUND A 2 INCH LONG CRACK IN SKIN RIGHT SIDE AT BS 727D 1 INCH BELOW STRINGER 23R.  INSTALLED DOUBLER PER TR 53-60-03.  (M)
